# SDR SWAA2022052510612

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 59,465 hours, 37,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EXTERIOR EMERGENCY LIGHT OUT / [01] RELAMPED AFT RH EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04
